| Model Number |
M0067001210 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Respiratory Failure (2484)
| Date of Event |
10/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: the exact date is unknown; however, it was reported that the event occurred in october 2018.The complainant was unable to report the device suspected lot number; therefore, the manufacture date and expiration date are unknown.Imdrf patient codes e0742 capture the reportable event of respiratory failure.Imdrf impact codes f0801 and f23 captures the reportable event of intensive care and unexpected medical intervention.
Event or Problem Description
Note: this report pertains to one of two devices used in the same patient and procedure.It was reported to boston scientific corporation that that an introducer needles and 8/10 dilator sheath were used during a percutaneous nephrolithotomy (pcnl) procedure performed in october 2018.The patient experienced respiratory failure and required icu with bilevel positive airway pressure.